Aa
A
A
A
Close
Women's Health Community
65.5k Members
Avatar universal

hormones

so I am a 27 year old female and my hormones are really high at times and have to finger myself every other day depending on my hormones what do I do
2 Responses
973741 tn?1342346373
COMMUNITY LEADER
Increased libido can be part of a hormone fluctuation.  As your doctor if this bothers you as I'm sure you are often grumpier, have more acne and eating more along with it . . . not so sexy.  good luck
Avatar universal
Hi, I would suggest you look into vitex / chasteberry. Helps regulate your hormones
2 Comments
Thanks for that tip!  You've used these and it has helped?  What symptoms does it mostly help with or just in general?  Thanks for the info.
Hi special mom, indeed I have. Though mine was not an increased libido, it was more unpleasant. I had terrible mood swings and a really bad hair loss and irregular periods. I was recommended vitex and I guess I am really glad I used it.
Though I guess the manufacturers should be taken into consideration
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.